Indian Journal of Medical Sciences Home 

Year : 1992  |  Volume : 46  |  Issue : 12  |  Page : 351--4

An analysis of hypotensive effect of synthetic oxytocin in rabbit.

KU Ansari 
 Department of Pharmacology, M.L.N. Medical College Allahabad,

Correspondence Address:
K U Ansari
Department of Pharmacology, M.L.N. Medical College Allahabad

Intravenous injection of synthetic oxytocin (Syntocinon) causes a fall of blood pressure in rabbit. The hypotensive response was potentiated after vagotomy and atropine. Beta-adrenergic and 5-HT blockers reduced the hypotensive response to oxytocin. Hypotensive response of oxytocin in rabbit involves two factors, activation of beta-adrenergic receptor and release of 5-HT.


How to cite this article:
Ansari K U. An analysis of hypotensive effect of synthetic oxytocin in rabbit. Indian J Med Sci 1992;46:351-4


How to cite this URL:
Ansari K U. An analysis of hypotensive effect of synthetic oxytocin in rabbit. Indian J Med Sci [serial online] 1992 [cited 2014 Oct 31 ];46:351-4
Available from: http://www.indianjmedsci.org/article.asp?issn=0019-5359;year=1992;volume=46;issue=12;spage=351;epage=4;aulast=Ansari;type=0